×

zbMATH — the first resource for mathematics

On Walsh series with coefficients tending monotonically to zero. (English) Zbl 0479.42020

MSC:
42C10 Fourier series in special orthogonal functions (Legendre polynomials, Walsh functions, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Alexits,Convergence problems of orthogonal series, Pergamon Press (New York-Oxford-Paris, 1961). · Zbl 0098.27403
[2] Ф. Г. Арутюнян иА. А. Талян, О единственности рядов по системам Хаара и УолшаИзв. АН СССР, сер. матем.,28 (1964), 1391–1408. · Zbl 0128.10302
[3] Л. А. Балашов, О рядах по системе Уолша с монотонньIми коэффициентамн,Сuб. мамем. ж.,12 (1971), 25–39. · JFM 27.0465.06
[4] D. L. Burkholder, Distribution function inequalities for martingales,Ann. Probability,1 (1973), 19–42. · Zbl 0301.60035
[5] N. I. Fine, On the Walsh functions,Trans. Amer. Math. Soc.,65 (1949), 372–414. · Zbl 0036.03604
[6] Г. А. Фомин, НекоторьIе свойства ортогональIх рядов, межвузовская конференция “Прuмененuе функц. аналuза в меорuu nрuблuженu<u{”, г. Калинин, 1970; 165–169.} · Zbl 0342.02023
[7] G. H. Hardy, Notes on some points in the integral calculus (LXIV),Messenger for Mathematics,57 (1928), 12–16.
[8] G. H. Hardy andJ. E. Littlewood, Elementary theorems concerning power series with positive coefficients and moment constants of positive functions,J. reine angew. Math.,157 (1927), 141–158. · JFM 53.0193.03
[9] G. H. Hardy andJ. E. Littlewood, Some new properties of Fourier constants,J. London Math. Soc.,6 (1931), 3–9. · Zbl 0001.13504
[10] N. R. Ladhawala, Absolute summability of Walsh-Fourier series,Pacific J. Math.,65 (1976), 103–108. · Zbl 0318.42023
[11] P. Sjölin, An inequality of Paley and convergence a. e. of Walsh-Fourier series,Ark. Mat.,7 (1968), 551–570. · Zbl 0169.08203
[12] А. А. Шнейдер, О рядах по функциям Вальша с монотонньIми коэффициентами,Изв. Ан СССР, сер. матем.12 (1948), 179–192. · JFM 27.0465.06
[13] С. Б. Стечкин, О степенньIх и тригонометрических рядах с монотонньIми козффициентами,Усnехu мамем. наук,18 (1 (1963), 173–180. · Zbl 0132.37701
[14] S. Yano, On Walsh-Fourier series,Tôhoku Math. J. 3 (1951), 223–242. · Zbl 0044.07101
[15] A. Zygmund,Trigonometric series. I and II (Cambridge, 1959). · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.